# SDR SWIA202163347

- Difficulty date: October 30, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- Engine: Ge CF343B1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH THRUST REVERSER HAS 1 UPPER BLOCKER DOOR THAT REQUIRES BUSHING REPAIR, NEED TO INSTALL NEW BUSHING.      (C CHECK RO 12/28/2021)   REPLACED BLOCKER DOOR HINGE BUSHINGS IAW CRJ 200 AMM 78-33-21-960-802. DIMENSIONAL INSPECTION PASS OF THE RH THRUST REVERSER BLOCKER DOOR AT THE 12 O'CLOCK POSITION IAW CRJ200 AMM 78-33-21-210-801 AND 78-33-21-220-801.
